# SDR SWAA013055

- Difficulty date: November 11, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N693SW
- Make and model: Boeing 737317
- Aircraft serial: 23174
- Aircraft time: 48,579 hours, 40,691 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: BAC1490
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CRACKED STIFFENER AT BS 328, RBL 32 & WL 201.                       REPAIRED STIFFENER PER SRM.
